Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functors of Artin rings


Author: Michael Schlessinger
Journal: Trans. Amer. Math. Soc. 130 (1968), 208-222
MSC: Primary 14.55
DOI: https://doi.org/10.1090/S0002-9947-1968-0217093-3
MathSciNet review: 0217093
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. Bourbaki, Algèbre commutative, Chapitre III, Actualités Sci. Ind., 1923. A. Grothendieck, Séminaire de géomètrie algébrique (S.G.A.), Inst. Hautes Etudes Sci., Paris. ---, Technique de descent et théorèmes d’existence en géomètrie algébrique, II, Séminaire Bourbaki, Exposé 195, 1959/1960. A. H. M. Levelt, Sur la proreprésentabilité de certains foncteurs en géomètrie algébrique, Notes, Katholieke Universiteit, Nijmegen, Netherlands. M. Schlessinger, Infinitesimal deformations of singularities, Ph.D. Thesis, Harvard Univ., Cambridge, Mass., 1964.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

Article copyright: © Copyright 1968 American Mathematical Society